Highly dispersive optical solitons with non-local nonlinearity by F-expansion


Biswas A., EKİCİ M. , SÖNMEZOĞLU A. , Belic M. R.

OPTIK, vol.183, pp.1140-1150, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 183
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ijleo.2019.02.037
  • Title of Journal : OPTIK
  • Page Numbers: pp.1140-1150
  • Keywords: Dispersive solitons, Non-local nonlinearity, Complexitons

Abstract

This paper secures bright, dark, singular and various forms of highly dispersive combo optical soliton solutions when the nonlinear medium is of non-local type. The F-expansion mechanism is the integration tool. A wide range of additional solutions, including complexitons, are also listed that emerged from the scheme. The existence criteria of such solutions are also presented.